# SDR SIMA20141026004

- Difficulty date: October 26, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,088 hours, 7,154 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC670122951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TELESCOPIC DUCT CLOSING PLATE BRACKET IS CRACKED.  REMOVED LT WING TELESCOPIC DUCT CLOSING PLATE TO EVALUATE CRACKED BRACKET.  FOUND THERE TO BE NO CRACK IN THE CLOSING PLATE BRACKET OR ANY ASSOCIATED CLOSING PLATE PARTS.  REINSTALLED CLOSING PLATE IAW AMM 57-41-05.
